Alert archive / Georgia / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 329, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Sep 5, 2017, 6:51 PM EDT for 4 counties in Georgia. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 5, 2017, 6:51 PM EDT (22:51 UTC)
- Expired
- Sep 5, 2017, 7:15 PM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Coweta County, GA, Douglas County, GA, Fayette County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 24 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 5, 7:10 PM EDT | TSTM WND DMG | 1 S Union City, GA | REPORT OF A LARGE LIMB THAT FELL ONTO THE ROAD KNOCKING DOWN POER LINES AT 7000 GOODSON RD BY UNION CITY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.9 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 483 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 936 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
804
WUUS52 KFFC 052251
SVRFFC
GAC077-097-113-121-052315-
/O.NEW.KFFC.SV.W.0329.170905T2251Z-170905T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
651 PM EDT TUE SEP 5 2017
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northwestern Fayette County in north central Georgia...
South central Douglas County in north central Georgia...
North central Coweta County in west central Georgia...
Southwestern Fulton County in north central Georgia...
* Until 715 PM EDT
* At 650 PM EDT, a severe thunderstorm was located over Palmetto, or
13 miles northeast of Newnan, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
East Point, Union City, College Park, Fairburn, Tyrone, Palmetto,
Chattahoochee Hill Country, Cannongate and Sandy Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3365 8478 3364 8446 3348 8446 3345 8468
3353 8481
TIME...MOT...LOC 2250Z 294DEG 23KT 3355 8470
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 3:24 PM EDT, 3 hours 27 minutes earlier.
Area forecast discussion, Sep 5, 3:24 PM EDT, 3 hours 27 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
324 PM EDT Tue Sep 5 2017
.SHORT TERM /Tonight through Wednesday Night/...
Main fcst concern for period will be shower/storm chances associated
with approaching cold front to the north driven by the dynamics of
an amplifying upper longwave trough. At the time of this discussion
there are already a few convective lines/clusters of development
propagating SEWD across north GA and the TN Valley. Given the trend
of higher PWATs and a cold pool aloft we are still thinking some
strong and isolated severe possible with large hail and strong
downburst winds as the main threats. Any training of cells could
bring an increased isolated flash flood potential also given the low
level moisture transport and mean column wind vectors nearly
parallel. WPC has a Slight to Marginal Risk for excessive rainfall
and SPC has a Marginal Risk for severe across north GA in both Day 1
outlooks as well. Hi-res solutions have seemed to reach a decent
consensus on a main cluster of storms becoming more outflow-driven
southward ahead of the front so have trended likely and high end
chance pops a bit sooner and farther south this afternoon into
evening accordingly. There also looks to be a lull in development
for the majority of the area late evening/overnight though have kept
some low chance/slight pops with presence of front.
Upper trough axis digs farther south and swings more eastward for
Wednesday allowing the front to advance quicker and focus afternoon
redevelopment of storms primarily for central GA quickly exiting the
far SE CWA by the evening. A pleasant dry airmass should ensue with
much below normal temps progged for Wednesday night. Should expect
many locations in the low to mid 50s with even upper 40s reached for
the NE mtns.
Baker
.LONG TERM /Thursday through Tuesday/...
The beginning of the long term starts with a cool and dry airmass
in place through Saturday, with temperatures remaining below
average for most areas. The rest of the extended is very
dependent on the track of Hurricane Irma. The main changes to the
extended forecast start on Sunday afternoon and go through Tuesday
as we start to feel the effects from Irma. POPS, winds, and QPF
were all increased accordingly based on a blend of model
guidance. We are still days away from Irma and the forecast will
continue to be modified with each forecast package. To see the
latest updates for Irma, please refer to the National Hurricane
Center. Previous discussion follows.
Merritt
/Issued 732 AM EDT Tue Sep 5 2017/
The cold front mentioned in the short term will be exiting the GA
coast Wednesday night as it ushers in a drier and cooler airmass. High
temperatures on Thursday and low temperatures Friday morning will
be nearly 10 degrees below seasonal norms. Forecast lows by
Friday morning are currently within a degree or two of record lows
for the date. This dry and temperate weather will persist through
Saturday...but it does look like things will change ahead of
hurricane Irma beginning Sunday.
The focus for the end of the extended period will be the
evolution and track of Hurricane Irma. Latest guidance brings
increasing confidence for some level of impacts from Irma for
parts of the southeastern US. However, there still remains
significant uncertainty regarding Irma's eventual track and the
extent of any potential impacts to our area. We will see
increased moisture...winds...and chances of precipitation
beginning Sunday across north and central GA...but the complete
extent is still unclear. Continue to refer to the latest official
tracks and advisories issued by the National Hurricane Center for
updates on Irma.
01
&&
.CLIMATE...
Records for 09-07
Max Temperature Min Temperature
Station High Low High Low
------- ---------- ---------- ---------- ----------
KAHN 106 1925 66 1962 74 1925 55 1997
KATL 102 1925 65 1918 77 1925 56 1896
1891
KCSG 102 1925 69 2011 77 1925 58 1952
KMCN 101 1925 69 2011 75 1925 53 1997
1918
Records for 09-08
Max Temperature Min Temperature
Station High Low High Low
------- ---------- ---------- ---------- ----------
KAHN 108 1925 66 1918 74 1990 54 1932
1931
KATL 102 1925 68 1893 75 1925 56 1984
KCSG 103 1925 74 1950 75 1981 58 1965
1918 1945 1932
KMCN 105 1925 70 1988 76 1925 55 1997
Records for 09-09
Max Temperature Min Temperature
Station High Low High Low
------- ---------- ---------- ---------- ----------
KAHN 103 1925 68 1988 73 1925 55 2011
1998
1956
KATL 100 1925 68 1988 78 1925 56 1902
KCSG 104 1925 70 1988 75 1925 58 1956
KMCN 102 1925 71 1988 79 1925 54 2011
&&
.AVIATION...
18Z Update...
Initial VFR conditions with BKN cu field in 4-5 kft range and
increasing shower/TS chances from the north with an approaching
cold front. Could have VSBY reductions with any shower/storm and
thinking mainly in 20-01z period for northern sites and slightly
later for southern sites. Expect MVFR cigs after about 06z tonight
with a possible lull in precip. As front pushes farther south, the
precip chance returns tomorrow for the southern sites. Winds
initially WSW 7-10 kts should shift more NW with possible low end
gusts tomorrow.
//ATL Confidence...18Z Update...
Medium on precip coverage and timing.
High on all else.
Baker
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 65 78 54 78 / 60 40 10 0
Atlanta 65 75 55 76 / 60 30 5 0
Blairsville 58 70 47 71 / 60 40 5 0
Cartersville 61 76 51 75 / 60 30 5 0
Columbus 69 80 58 80 / 40 50 10 0
Gainesville 64 75 54 75 / 60 40 5 0
Macon 68 80 57 80 / 30 60 20 0
Rome 60 77 51 76 / 50 30 5 0
Peachtree City 64 76 54 77 / 60 30 5 0
Vidalia 72 86 62 82 / 20 60 40 0
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...Baker
LONG TERM....Merritt
AVIATION...BakerHazardous weather outlook, Sep 5, 11:12 AM EDT, 7 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1112 AM EDT Tue Sep 5 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061515- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1112 AM EDT Tue Sep 5 2017 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A cold front will bring another good chance of showers and thunderstorms to the area this afternoon through Wednesday evening. A few strong to isolated severe storms will be possible with hail up to quarter size, strong wind gusts, frequent lightning and heavy rain being the primary hazards. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Increased chances of precip expected Sunday and Monday as hurricane Irma nears the southeastern U.S. There is still some uncertainty with track of Irma, but it is possible to see some impacts by the beginning of next week. Continue to refer to the latest official tracks and advisories issued by the National Hurricane Center for updates on Irma. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Sep 5, 5:51 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Peachtree City GA
551 PM EDT TUE SEP 5 2017
GAZ019-020-030-031-052215-
Polk GA-Bartow GA-Paulding GA-Floyd GA-
551 PM EDT TUE SEP 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR POLK...SOUTHWESTERN BARTOW...
NORTHERN PAULDING AND SOUTHEASTERN FLOYD COUNTIES UNTIL 615 PM EDT...
At 551 PM EDT...a strong thunderstorm was near Fish Creek, or near
Cedartown...moving east at 25 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Cartersville, Cedartown, Rockmart, Euharlee, Aragon, Kingston,
Braswell, Taylorsville, Fish Creek, Burnt Hickory Ridge, Antioch, Van
Wert, Seney, Cross Roads and Stilesboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3427 8490 3405 8474 3400 8474 3390 8529
3390 8534 3407 8536
TIME...MOT...LOC 2151Z 273DEG 21KT 3403 8519
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Sep 5, 5:51 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Peachtree City GA
551 PM EDT TUE SEP 5 2017
GAZ008-013>016-021-052215-
Dawson GA-Union GA-Cherokee GA-Pickens GA-White GA-Lumpkin GA-
551 PM EDT TUE SEP 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DAWSON...SOUTHERN
UNION...NORTHEASTERN CHEROKEE...EASTERN PICKENS...NORTHWESTERN WHITE
AND LUMPKIN COUNTIES UNTIL 615 PM EDT...
At 550 PM EDT...a line of strong thunderstorms was along a line
extending from Vogel State Park to near Tate...and moving east at 30
mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Dahlonega, Jasper, Dawsonville, Ball Ground, Nelson, Helen, Suches,
Amicalola Falls State Park, Sequoyah Lake, Robertstown, Woods Hole
Shelter, Juno, Fausett Lake, Len Foote Hike Inn, Vogel State Park,
Tate, Turners Corner, Gaddistown, Qualatchee Lake and McKee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3470 8371 3425 8439 3447 8451 3458 8433
3457 8426 3460 8425 3461 8419 3460 8419
3475 8409 3482 8398
TIME...MOT...LOC 2150Z 275DEG 25KT 3476 8391 3441 8445
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Sep 5, 5:57 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
557 PM EDT TUE SEP 5 2017
GAZ004-005-012-019-052230-
Whitfield GA-Gordon GA-Murray GA-Floyd GA-
557 PM EDT TUE SEP 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WHITFIELD...NORTHWESTERN
GORDON...SOUTHWESTERN MURRAY AND NORTHEASTERN FLOYD COUNTIES UNTIL
630 PM EDT...
At 557 PM EDT...a strong thunderstorm was over Sugar Valley, or near
Calhoun...moving east at 35 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Calhoun, Resaca, Oostanaula, Sugar Valley, Redbud, Everett Springs,
Lake Marvin, Tilton and Nickelsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3469 8490 3450 8478 3446 8511 3453 8514
3454 8514 3459 8511 3459 8506 3461 8506
TIME...MOT...LOC 2157Z 255DEG 29KT 3454 8503
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Sep 5, 6:08 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
608 PM EDT TUE SEP 5 2017
GAZ033-043-044-052245-
North Fulton GA-Douglas GA-South Fulton GA-
608 PM EDT TUE SEP 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...DOUGLAS AND SOUTH
FULTON COUNTIES UNTIL 645 PM EDT...
At 608 PM EDT...a strong thunderstorm was over Fairplay, or 10 miles
southwest of Douglasville...moving east at 25 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Atlanta, Douglasville, East Point, Union City, College Park,
Fairburn, Palmetto, Chattahoochee Hill Country, Sweetwater Creek
State Park, Hannah, Chapel Hill, Bill Arp, Fairplay, Campbellton and
Sandtown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3377 8460 3374 8458 3380 8450 3362 8446
3355 8446 3355 8483 3356 8483 3357 8481
3357 8489 3363 8491 3368 8490
TIME...MOT...LOC 2208Z 255DEG 21KT 3362 8483
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Sep 5, 6:17 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
617 PM EDT TUE SEP 5 2017
GAZ008-013>016-021>023-033-052300-
Hall GA-Dawson GA-North Fulton GA-Union GA-Cherokee GA-Forsyth GA-
Pickens GA-White GA-Lumpkin GA-
617 PM EDT TUE SEP 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HALL...DAWSON...
NORTH FULTON...SOUTHEASTERN UNION...NORTHEASTERN CHEROKEE...
NORTHWESTERN FORSYTH...SOUTHEASTERN PICKENS...WHITE AND LUMPKIN
COUNTIES UNTIL 700 PM EDT...
At 617 PM EDT...a line of strong thunderstorms was along a line
extending from Smithgall Woods Conservation Are to near Canton...and
moving southeast at 30 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Canton, Dahlonega, Cleveland, Dawsonville, Ball Ground, Nelson,
Clermont, Waleska, Helen, Free Home, Buffington, Dougherty, Drew,
Coal Mountain, Mossy Creek, Hightower, Juno, Matt, Murrayville and
Lathemtown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3466 8366 3462 8364 3458 8364 3455 8362
3453 8363 3451 8367 3449 8366 3415 8431
3432 8457 3477 8386
TIME...MOT...LOC 2217Z 319DEG 23KT 3468 8379 3424 8453
HAIL...0.75IN
WIND...50MPHSpecial weather statement, Sep 5, 6:20 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
620 PM EDT TUE SEP 5 2017
GAZ020-021-030>033-052300-
Polk GA-North Fulton GA-Cobb GA-Cherokee GA-Bartow GA-Paulding GA-
620 PM EDT TUE SEP 5 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN POLK...NORTH
FULTON...NORTHWESTERN COBB...SOUTHWESTERN CHEROKEE...SOUTHERN BARTOW
AND NORTHEASTERN PAULDING COUNTIES UNTIL 700 PM EDT...
At 620 PM EDT...a line of strong thunderstorms was along a line
extending from near White to Van Wert...and moving east at 35 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Marietta, Canton, Cartersville, Dallas, Roswell, Kennesaw, Woodstock,
Acworth, Holly Springs, Rockmart, Euharlee, Emerson, Aragon, Waleska,
Braswell, Taylorsville, Hickory Flat, Burnt Hickory Ridge, Kellogg
Creek and Red Top Mountain State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3414 8430 3391 8473 3401 8518 3435 8462
TIME...MOT...LOC 2220Z 266DEG 32KT 3427 8471 3399 8506
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 8:26 PM EDT | Special Weather Statement | FFC | Toombs | 34 min |
| Sep 4, 10:40 PM EDT | Special Weather Statement | FFC | Treutlen | 35 min |
| Sep 5, 3:15 PM EDT | Special Weather Statement | FFC | Chattooga | 30 min |
| Sep 5, 3:21 PM EDT | Special Weather Statement | FFC | Gilmer, Murray | 24 min |
| Sep 5, 3:49 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 26 min |
| Sep 5, 4:04 PM EDT | Special Weather Statement | FFC | Murray | 26 min |
| Sep 5, 4:23 PM EDT | Special Weather Statement | FFC | Catoosa | 37 min |
| Sep 5, 4:38 PM EDT | Special Weather Statement | FFC | Dade | 37 min |
| Sep 5, 4:50 PM EDT | Special Weather Statement | FFC | Fannin | 25 min |
| Sep 5, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 29 min |
| Sep 5, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 23 min |
| Sep 5, 5:08 PM EDT | Special Weather Statement | FFC | Murray | 37 min |
| Sep 5, 5:18 PM EDT | Special Weather Statement | FFC | Catoosa | 27 min |
| Sep 5, 5:32 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 13 min |
| Sep 5, 5:34 PM EDT | Special Weather Statement | FFC | Cherokee | 26 min |
| Sep 5, 5:47 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Pickens | 28 min |
| Sep 5, 5:51 PM EDT | Special Weather Statement | FFC | Polk | 24 min |
| Sep 5, 5:57 PM EDT | Special Weather Statement | FFC | Gordon | 33 min |
| Sep 5, 6:08 PM EDT | Special Weather Statement | FFC | Douglas | 37 min |
| Sep 5, 6:17 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin, White | 43 min |
| Sep 5, 6:20 PM EDT | Special Weather Statement | FFC | Cherokee | 40 min |
| Sep 5, 6:40 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth, Hall, Lumpkin, White | 35 min |
| Sep 5, 6:57 PM EDT | Special Weather Statement | FFC | Haralson, Paulding | 33 min |
| Sep 5, 7:02 PM EDT | Special Weather Statement | FFC | Cobb, Forsyth | 28 min |
| Sep 5, 7:12 PM EDT | Special Weather Statement | FFC | Banks, Hall | 33 min |
| Sep 5, 7:17 PM EDT | Special Weather Statement | FFC | Clayton | 28 min |
| Sep 5, 7:20 PM EDT | Special Weather Statement | FFC | Coweta | 25 min |
| Sep 5, 7:33 PM EDT | Special Weather Statement | FFC | Cobb, Forsyth, Gwinnett | 27 min |
| Sep 5, 7:38 PM EDT | Special Weather Statement | FFC | Fulton | 37 min |
| Sep 5, 7:47 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 43 min |
| Sep 5, 7:48 PM EDT | Special Weather Statement | FFC | Banks, Hall, Jackson | 27 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.